Header menu link for other important links
Existence of local fractional integral equation via a measure of non-compactness with monotone property on Banach spaces
, R.W. Ibrahim, R.P. Agarwal, N.H. Can
Published in Springer Science and Business Media Deutschland GmbH
Volume: 2020
Issue: 1
In this paper, we discuss fixed point theorems for a new χ-set contraction condition in partially ordered Banach spaces, whose positive cone K is normal, and then proceed to prove some coupled fixed point theorems in partially ordered Banach spaces. We relax the conditions of a proper domain of an underlying operator for partially ordered Banach spaces. Furthermore, we discuss an application to the existence of a local fractional integral equation. © 2020, The Author(s).
About the journal
JournalData powered by TypesetAdvances in Difference Equations
PublisherData powered by TypesetSpringer Science and Business Media Deutschland GmbH